MathSciNet Relay Station
MathSciNet bibliographic data
MR199502 (33 #7646) 34.50
Miller, Richard K. Asymptotic behavior of solutions of nonlinear differential equations. Trans. Amer. Math. Soc. 115 1965 400–416.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement